# SDR TRBA201131902

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 22,492 hours, 26,626 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON SLECTING THE GEAR TO DOWN POSITION THERE IS APPARENT ACTION OF THE GEAR FOR 5 TO 7 SECOND FOLLOWED BY THE USUAL GEAR NOISE GREEN SYS PRESSURE WHILE IN TRANSIT DROPS TO 0 PSI UNTIL 3 GREENS.  R & R L/G SELECTOR VALVE IAW JIC 32-31-51 AND LEAKS CK GOOD AT THIS TIME.
